# SDR UIEA2019100435634

- Difficulty date: October 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 86,033 hours, 17,463 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 106310451
- Part serial: BND8103K
- Condition: Warning Message
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE LT ENGINE IGNITER 1.  REMOVED AND REPLACED THE LT ENGINE IGNITER NR 1 IAW AMM 74-21-02, OPS CHECKED NORMAL.  REMOVED AND REPLACED THE LT ENGINE NR 1 IGNITING EXCITER IAW AMM 74-11-01, OPS CHECKED GOOD.
